# SDR ASAA2018112607043

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 3,485 hours, 1,001 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nr 2 N2 Speed
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 1 MINOR FAULT ECAM GROUNDED - YES. R&R N2 SPEED SENSOR PER AMM 77-11-10,OPS CHK GOOD,PERFORMED ENG 1 IDLE RUN PER AMM .PERFORMED FADEC TEST .MDDR CLOSED,MCC NOTIFIED,MEL LIST UPDATED
